MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC FUSION LITHOTRIPSY EXTRACTION BASKET; DISLODGER, STONE, BASKET, URETHRAL, METAL

WILSON-COOK MEDICAL INC FUSION LITHOTRIPSY EXTRACTION BASKET; DISLODGER, STONE, BASKET, URETHRAL, METAL
Model Number G48278
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in an open box from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report.The device was returned with the basket fully retracted and there was damage to the zip port.The orange section of the sheath (wire guide lumen) has split lengthwise at the distal end.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the returned device confirmed the wire guide lumen has split at the distal end.A definitive cause for this observation could not be determined.The ifu cautions: "damage to wire guide lumen may result if zip port is visible and device is pulled from accessory channel with wire guide locked in wire guide locking device.If wire guide lumen is damaged, discard device." prior to distribution, all fusion lithotripsy extraction baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During endoscopic retrograde cholangiopancreatography (ercp) lithotripsy, the physician used a cook fusion lithotripsy extraction basket.It was reported that during advancement through the scope the wire guide lumen was detected to be damaged.The user changed to a new device to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
FUSION LITHOTRIPSY EXTRACTION BASKET
Common Device Name
DISLODGER, STONE, BASKET, URETHRAL, METAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC
Manufacturer (Section G)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 
3367440157
MDR Report Key24028286
Report Number1037905-2026-00021
Device Sequence Number18513355
Product Code FFL
UDI-Device Identifier00827002482784
UDI-Public(01)00827002482784(17)280107(10)W4903050
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48278
Device Catalogue NumberFS-LXB-3X6
Device Lot NumberW4903050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS JF-260V SCOPE
Patient Age62 YR
Patient SexFemale
Patient Weight62 KG